# SDR CA130805001

- Difficulty date: July 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A68
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE US NAVY REPORTED THAT THE ENGINE EXPERIENCED A HIGH TEMPERATURE FLUCTUATIONS JUST AFTER TAKEOFF.  THE PILOT ELECTED TO RETURN TO THE BASE. DURING TAXI, THE PMU STATUS MESSAGE ILLUMINATED AND HIGH TEMPERATURE FLUCTUATIONS OCCURRED AGAIN.  THE PILOT IMMEDIATELY SHUT THE ENGINE DOWN. GROUND INVESTIGATION REVEALED THAT THE PROPELLER WOULD NOT TURN.  THE ENGINE WILL BE SENT TO MFG FOR INVESTIGATION.
